# SDR SIMA952992

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7253720320
- Condition: Cracked
- Location: Sta 272/288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING MBV/HMBV INSPECTION, FOUND LEFT INTERCOSTAL BETWEEN STATION 272 AND 288 HAD A 1.5 INCH CRACK IN UPPER FLANGE AT NUT PLATE.  REMOVED AND REPLACED INTERCOSTAL P/N 7253720-325, IAW SAAB SRM 51-20.  (M)
